# SDR 07FDEA03904

- Difficulty date: September 18, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 33,706 hours, 12,343 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960657200
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT WING OUTBOARD FLAP OUTER SKIN LOWER SIDE BETWEEN RIB 1-2.  REPAIR PERFORMED BY CUT OUT OF DAMAGED SKIN AND CORE AND INSTALLING FABRICATED REPAIR DOUBLER IAW SRM 51-77-12/FIG 217.
